MathSciNet Relay Station
MathSciNet bibliographic data
MR971495 (90m:58156) 58F14 (34C35)
Turaev, D. V. Bifurcations of a homoclinic "figure eight'' of a multidimensional saddle. (Russian) Uspekhi Mat. Nauk 43 (1988), no. 5(263), 223--224; translation in Russian Math. Surveys 43 (1988), no. 5, 264–265
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement